On Chung's Law of Large Numbers on Simply Connected Step 2-Nilpotent Lie Groups

Details

Serval ID
serval:BIB_D3B8D9C954A2
Type
Article: article from journal or magazin.
Collection
Publications
Institution
Title
On Chung's Law of Large Numbers on Simply Connected Step 2-Nilpotent Lie Groups
Journal
Journal of Mathematical Sciences
Author(s)
Neuenschwander  D.
ISSN
1072-3374 (Print)
1573-8795 (Electronic)
Publication state
Published
Issued date
2014
Peer-reviewed
Oui
Volume
196
Number
1
Pages
75-77
Language
english
Abstract
Ord´o~nez Cabrera and Sung (2002) have proved that under certain "moment" conditions, for triangular arrays of weighted Banach-valued random variables, a.s. convergence, convergence in L1, convergence in probability, and complete convergence to 0 are equivalent, thus giving a variant of Chung's law of large numbers. We extend their result (under slightly sharper technical conditions) to symmetric random variables on simply connected step 2-nilpotent Lie groups.
Create date
08/02/2010 16:13
Last modification date
21/08/2019 5:12
Usage data